# SDR DL76L060779

- Difficulty date: September 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 42,148 hours, 6,439 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: 86342
- Condition: Unknown
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BATTERY CHARGER LIGHT CAME ON.  REPLACED BATTERY. OPS CHK NORMAL  ETOPS CATEGORY (B): DIVERSION OR TURNBACK.
